IEEE - Institute of Electrical and Electronics Engineers, Inc. - Application of periodic functions approximation to antenna pattern synthesis and circuit theory

Author(s): J. Simon
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 1956
Volume: 4
Page(s): 429 - 440
ISSN (Paper): 0096-1973
DOI: 10.1109/TAP.1956.1144397
Regular:

Recently, mathematicians gave results on the approximation of periodic functionsf(x)by trigonometric sumsP_{n}(x). These results can be useful for antenna radiation and circuit theory problems.... View More

Advertisement